# SDR AALA2020081089006

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 64,391 hours, 24,338 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING T/O ROLL, APROXIMATELY. 90 KIAS, ECAM INDICATED AFT AVIONICS DOOR OPEN. REJECTED TAKEOFF AND RETURNED TO GATE. REMOVED AND REPLACED AFT AVIONICS COMPARTMENT DOOR PROXIMITY SWITCH IAW AMM 52-71-14. OK FOR SERVICE.
